# SDR FDEA201208042853

- Difficulty date: August 4, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 70,327 hours, 22,549 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTEMPTED TO CLOSE L1 DOOR, UNABLE DUE TO INTERFERENCE.  SECURED L1 DOOR CORD IAW AMM 52-11-00-2 .  CHECKED GOOD.  ACFT OK FOR SERVICE.
